- March 28, 2018 at 9:05 am #175406
I have had a chronically swollen right foot and ankle for as long as I have had candida, it started after a foot injury and never stopped, but now my left foot and ankle are swelling up too, not as much, but very noticably, I know that i will have to see a gp, but there are no appointments available for the next 4 weeks, so please, has anybody else experienced edema as a die off symptom?March 29, 2018 at 11:30 am #175411
Wiley200ParticipantTopics: 2Replies: 368
You should go to a walk in clinic or the ER if you don’t have access to a doctor. New, unexplained swelling might not be a big deal, but it might also be something serious.March 29, 2018 at 10:03 pm #175415
I did that yesterday, and my BP was so high, 171/99, that was probably because i am so anxious, but they took blood tests to check my heart, and I have to go back on wednesday to get my BP checked out again, I am almost certain that it is anxiety related, my left ankle has stopped swelling up, but I have been having an extremely high pulse rate in the early am about 4.30, ever since I started having die off sx, so have stopped all supplements for a few days,unfortunately i am still so anxious about everything, in spite of meditation etc, I will be a wreck by Wednesday!
Thank you for answering….April 2, 2018 at 12:52 pm #175435
fiaeParticipantTopics: 3Replies: 23
Have you noticed any other issues with the skin in that area? Red/itchy, scaling/dry?
FiaeApril 3, 2018 at 1:22 am #175438
no, nothing else…April 5, 2018 at 5:15 pm #175487
rasterParticipantTopics: 104Replies: 6828
you have circulatory related problems likely related to heavy metal toxicity. When I started chelation it improved my circulation greatly. If you can improve circulation it should help your foot. I’d look into acupuncture as first way to treat this.April 5, 2018 at 10:52 pm #175492
I am afraid you are right, I have a mouth full of mercury, but I cannot afford to get it sorted out, and my nutritionist does not recommend it anyway, because of the dangerous side effects. I am a pensioner living on benefits, and cannot afford anything else, so is there anything else that I could do?
(There is no acupuncture available on the NHS)
What did your chelation involve
You must be logged in to reply to this topic.